# SDR SWAA2017120618273

- Difficulty date: November 18, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,175 hours, 8,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STOWBINS EMERGENCY LIGHT LENS CRACKED AT ROW  25.  R&R LENS IAW AMM.
